Alert archive / Mississippi / Flash Flood Warnings in 2016
Flash Flood Warning 18, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Mar 10, 2016, 11:46 AM CST for 7 counties in Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 10, 2016, 11:46 AM CST (17:46 UTC)
- Expired
- Mar 10, 2016, 2:45 PM CST
- In force
- 3 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lafayette County, MS, Marshall County, MS, Panola County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Yalobusha County, MS
The radar
The Memphis radar (KNQA), 160 km from the middle of the area, began a volume at 17:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 5.8 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 588 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- -224 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
998
WGUS54 KMEG 101746
FFWMEG
MSC071-093-107-119-135-137-161-102045-
/O.NEW.KMEG.FF.W.0018.160310T1746Z-160310T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1146 AM CST THU MAR 10 2016
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN LAFAYETTE COUNTY IN NORTHWESTERN MISSISSIPPI...
WESTERN YALOBUSHA COUNTY IN NORTHWESTERN MISSISSIPPI...
SOUTHEASTERN QUITMAN COUNTY IN NORTHWESTERN MISSISSIPPI...
TALLAHATCHIE COUNTY IN NORTHWESTERN MISSISSIPPI...
SOUTHERN MARSHALL COUNTY IN NORTHWESTERN MISSISSIPPI...
EASTERN TATE COUNTY IN NORTHWESTERN MISSISSIPPI...
PANOLA COUNTY IN NORTHWESTERN MISSISSIPPI...
* UNTIL 245 PM CST
* AT 1144 AM CST...DOPPLER RADAR ESTIMATES SHOWERS AND THUNDERSTORMS
WILL PRODUCE 2 TO 4 INCHES OF RAIN OVER THE NEXT TWO HOURS. THIS
IS ADDITION TO EARLIER HEAVY RAINFALL.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
OXFORD...HOLLY SPRINGS...BATESVILLE...WATER VALLEY...CHARLESTON...
GEORGE PAYNE STATE PARK...WALL DOXEY STATE PARK...JOHN W KYLE STATE
PARK...HOLLY SPRINGS NATIONAL FOREST...TUTWILER...SARDIS...COMO...
CROWDER...WEBB...SUMNER...POPE...SPRINGDALE...VANCE...HARMONTOWN
AND BURGESS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3370 9030 3374 9031 3377 9019 3380 9018
3381 9045 3400 9045 3476 8974 3476 8931
3387 8977 3390 8977 3390 8992 3382 8993
3381 9013 3372 9014 3374 9025 3370 9027
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Mar 10, 11:38 AM CST, 8 minutes earlier.
Area forecast discussion, Mar 10, 11:38 AM CST, 8 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
1138 AM CST THU MAR 10 2016
.UPDATE...
UPDATED FOR 18Z AVIATION DISCUSSION BELOW.
&&
.PREV DISCUSSION... /ISSUED 1021 AM CST THU MAR 10 2016/
UPDATE...
A MAJOR HYDROLOGIC EVENT IS ONGOING ACROSS THE MID-SOUTH AS THE
REGION PREPARES FOR ANOTHER WAVE OF HEAVY RAINFALL THROUGH THE
AFTERNOON.
WIDESPREAD RAINFALL TOTALS OF 5-9" HAVE ALREADY BEEN RECORDED
ACROSS THE REGION WITH SOILS COMPLETED SATURATED. OF PARTICULAR
CONCERN IS ANOTHER ROUND OF TRAINING...HEAVY PRECIP WITH EMBEDDED
CONVECTION. RATES WITHIN THE CONVECTIVE PORTION OF THIS LINE ARE
APPROACHING 1-2" PER HOUR WHICH HAS THE POTENTIAL TO CREATE LIFE-
THREATENING FLASH FLOODING ACROSS PORTIONS OF NORTHWEST
MISSISSIPPI AND SOUTHWEST TENNESSEE THROUGH THE EARLY AFTERNOON.
AN ADDITIONAL 2-4" OF RAIN IS POSSIBLE WHICH WILL ALSO CONTRIBUTE
TO ONGOING RIVER FLOODING. THIS IS A POTENTIALLY DANGEROUS
SITUATION DEVELOPING WITH THE RISK OF EXCESSIVE RAINFALL
ESSENTIALLY MAXED OUT.
PRECIPITATION RATES WILL DECREASE FROM WEST TO EAST BY MID TO LATE
AFTERNOON AS A SUBTLE SHORTWAVE LIFTS NORTHEAST...BRINGING AN END
TO THE MORE SUBSTANTIAL FLASH FLOOD THREAT...WITH RIVER FLOODING
MOST CERTAINLY CONTINUING.
TVT
PREV DISCUSSION... /ISSUED 554 AM CST THU MAR 10 2016/
UPDATE...
UPDATED TO ADD 12Z AVIATION DISCUSSION.
PREV DISCUSSION... /ISSUED 321 AM CST THU MAR 10 2016/
DISCUSSION...
HEAVY RAIN WILL CONTINUE ACROSS MUCH OF THE MIDSOUTH TODAY. TWO
WEAK STATIONARY BOUNDARIES STRETCH ACROSS THE CWA THIS MORNING.
THE FIRST ONE STRETCHES FROM NEAR CAPE GIRARDEAU MISSOURI TO NEAR
SEARCY ARKANSAS. THE SECOND ONE STRETCHES FROM NEAR OXFORD
MISSISSIPPI TO CENTRAL LOUISIANA. HEAVY RAIN CONTINUES TO TRAIN
ALONG AND BETWEEN THESE TWO BOUNDARIES AS ANOMALOUS MOISTURE
CONTINUES TO ADVECT INTO THE REGION. WIDESPREAD THREE TO SIX
INCHES HAS FALLEN IN THIS CORRIDOR BETWEEN THE BOUNDARIES
INCLUDING ACROSS THE MEMPHIS METRO AREA. ISOLATED AMOUNTS AS HIGH
AS EIGHT INCHES HAVE OCCURRED OVER PORTIONS OF PHILLIPS COUNTY
ARKANSAS. SINCE FLASH FLOOD WARNINGS HAVE BEEN NEARLY CONTINUOUS
FROM THIS AFTERNOON...HAVE BEEN TRANSITIONING TO AREAL FLOOD
WARNINGS. AS A RESULT...WILL GO AHEAD AN TRANSITION THE FLASH
FLOOD WATCH TO A FLOOD WATCH AS FLOODING WILL BECOME MORE RIVER
ORIENTED. EXPECT ANOTHER WIDESPREAD TWO TO THREE INCHES COULD FALL
IN THIS CORRIDOR THROUGH THIS EVENING. A NUMBER OF RIVERS
INCLUDING THE WOLF...COLDWATER...NORTH FORKED DEER...AND THE OBION
RIVER HAVE RISEN QUITE A BIT SINCE YESTERDAY MORNING. THESE
RIVER BASINS WILL BE OF THE MOST CONCERN OVER THE NEXT 24 TO 48
HOURS.
THE UPPER LEVEL LOW RESPONSIBLE FOR THE HEAVY RAIN WILL CONTINUE
TO MEANDER ACROSS TEXAS SATURDAY. AS A RESULT...SHORTWAVES
ROTATING AROUND THE LOW WILL HELP SET OFF SEVERAL ROUNDS OF HEAVY
RAIN. EXPECT THAT BY THIS EVENING...RAIN MAY TAPER OFF SOME ACROSS
THE MIDSOUTH BUT ANOTHER SHORTWAVE WILL KICK OFF HEAVIER SHOWERS
AND THUNDERSTORMS ON FRIDAY THAT WILL LIFT NORTHWARD THROUGH THE
MIDSOUTH. ANOTHER LULL COULD OCCUR FRIDAY EVENING BEFORE ANOTHER
SHORTWAVE SETS OFF ROUND 3 OF HEAVIER CONVECTION ON SATURDAY. ON
SATURDAY...THE UPPER LOW WILL FINALLY BEING TO LIFT NORTHWARD AND
WEAKEN...OPENING UP AS A BROAD UPPER TROF. THIS WILL MOVE MOST OF
THE CONVECTION NORTH OF THE CWA DURING THE OVERNIGHT PERIODS
SATURDAY NIGHT. WITH SEVERAL ROUNDS OF HEAVY RAIN EXPECTED...THE
FLOOD POTENTIAL WILL REMAIN HIGH AND THE WATCH MAY NEED TO BE
EXPANDED INTO THE WEEKEND FOR PORTIONS OF THE AREA. FOR NOW WILL
KEEP THE EXPIRATION 6 PM FRIDAY EVENING. WOULD NOT BE SURPRISED TO
SEE AN ADDITIONAL RAINFALL AMOUNTS OF FOUR TO SIX INCHES FROM
TODAY INTO THE EARLY PART OF THE WEEKEND WHERE THE HEAVIEST RAIN
HAS ALREADY OCCURRED. IN PARTICULAR...ARES FROM UNION CITY
SOUTHWARD THROUGH THE MEMPHIS METRO AREA SOUTH INTO PHILLIPS
COUNTY ARKANSAS/COAHOMA COUNTY MISSISSIPPI.
AS THE UPPER TROF LIFTS NORTH SATURDAY NIGHT...ANOTHER ONE WILL
MOVE IN BY LATE SUNDAY AFTERNOON INTO MONDAY. THIS WILL BRING
ADDITIONAL RAINFALL TO THE ENTIRE MIDSOUTH AND ONLY AGGRAVATE
ONGOING FLOODING.
MODELS NOW SHOW A COLD FRONT MOVING INTO THE AREA TUESDAY NIGHT
INTO WEDNESDAY WHICH ONLY MAY CONTINUE THE WET PATTERN.
KRM
&&
.AVIATION...
18Z TAFS
MESOSCALE LOW WORKING UP THE DELTA AT 1730Z...FOCUSING HEAVY RAIN
AND INCREASED LIGHTENING ACTIVITY NEAR A STATIONARY BOUNDARY NEAR
MEM. COLDER CLOUD TOPS ON IR IMAGERY CONFIRMED INCREASED LIFT.
CONDITIONS SHOULD IMPROVE AT MEM...WITH RESPECT TO THUNDER AND
VSBY...AFTER 21Z BEHIND THE MESOSCALE LOW. IFR CIGS SHOULD STILL
BE COMMON THEREAFTER...IMMEDIATELY NORTH OF THE SURFACE FRONT
SAGGING SOUTH OF MEM.
PWB
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR DUNKLIN-PEMISCOT.
MS...FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR BENTON MS-COAHOMA-
DESOTO-MARSHALL-PANOLA-QUITMAN-TALLAHATCHIE-TATE-TUNICA.
TN...FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR CARROLL-CROCKETT-DYER-
FAYETTE-GIBSON-HARDEMAN-HAYWOOD-HENRY-LAKE-LAUDERDALE-
MADISON-OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Mar 10, 3:48 AM CST, 7 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 348 AM CST THU MAR 10 2016 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-111230- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 348 AM CST THU MAR 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT PERIODS OF HEAVY RAIN ARE LIKELY THROUGH TONIGHT ACROSS ALL OF EAST ARKANSAS...THE MISSOURI BOOTHEEL...NORTHWEST MISSISSIPPI AND MUCH OF WEST TENNESSEE. FLASH FLOODING WILL BE POSSIBLE. IN ADDITION...RIVERS WILL BEGIN TO RISE. PEOPLE LIVING ALONG THE RIVER BASINS IN THE FLOOD WATCH AREA NEED TO STAY TUNED TO THE LATEST RIVER FORECASTS AND POTENTIAL FLOOD WARNINGS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PERIODS OF HEAVY RAIN WILL CONTINUE THROUGH AT LEAST LATE FRIDAY AFTERNOON ACROSS EAST ARKANSAS...THE MISSOURI BOOTHEEL..NORTHWEST MISSISSIPPI AND MUCH OF WEST TENNESSEE. HAZARDOUS HEAVY RAIN MAY CONTINUE THROUGH THE WEEKEND. FLASH FLOODING WILL CONTINUE TO BE POSSIBLE. IN ADDITION...THE HEAVY RAIN WILL LEAD TO AN ELEVATED RISK OF FLOODING ALONG RIVER BASINS IN THE FLOOD WATCH. PEOPLE LIVING ALONG THESE RIVERS NEED TO STAY TUNED TO THE LATEST RIVER FORECASTS AND POTENTIAL FLOOD WARNINGS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT REPORTS OF HEAVY RAIN AND ANY FLOODING ARE WELCOME. KRM
In the hours before
Local storm report, Mar 10, 7:07 AM CST, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
707 AM CST THU MAR 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 AM FLOOD 5 E HERNANDO 34.83N 89.90W
03/10/2016 DESOTO MS EMERGENCY MNGR
HOLLY SPRINGS RD CLOSED DUE TO WATER COVERING ROADWAY. 6
TO 8 INCHES OF WATER COVERING RD. NOT DRIVABLE.
&&
JPMLocal storm report, Mar 10, 7:46 AM CST, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
746 AM CST THU MAR 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 AM FLOOD 1 W LAKE CORMORANT 34.90N 90.23W
03/10/2016 DESOTO MS BROADCAST MEDIA
CITIZEN RESUED FROM SUBMERGED CAR ON HWY 61 IN DESOTO
COUNTY
&&
JPMLocal storm report, Mar 10, 8:26 AM CST, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
826 AM CST THU MAR 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM FLOOD FRIENDSHIP 35.91N 89.24W
03/10/2016 CROCKETT TN EMERGENCY MNGR
COUNTY EM REPORTS MORE THAN 10 ROADS CLOSED DUE TO
FLOODING AROUND THE COUNTY
&&
JPMLocal storm report, Mar 10, 9:01 AM CST, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
901 AM CST THU MAR 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 AM FLOOD CRENSHAW 34.50N 90.19W
03/10/2016 PANOLA MS EMERGENCY MNGR
SANDBAGGING ONGOING TO PROTECT 12 HOMES IN THE CRENSHAW
AREA AND ANOTHER 3 HOMES IN THE CURTIS STATION AREA.
&&
JPMLocal storm report, Mar 10, 9:27 AM CST, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
927 AM CST THU MAR 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 AM FLOOD BEMIS 35.58N 88.83W
03/10/2016 MADISON TN CO-OP OBSERVER
SEVERAL ROADS THROUGHOUT BEMIS COVERED WITH WATER. COOP
OBSERVER REPORTS 5.52 INCH STORM TOTAL RAIN.
&&
JPMLocal storm report, Mar 10, 11:33 AM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1133 AM CST THU MAR 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLOOD 2 N RED BANKS 34.86N 89.58W
03/10/2016 MARSHALL MS PUBLIC
MOORE ROAD FLOODED NORTH OF RED BANKS. OVER ONE FOOT OF
WATER COVERING THE ROAD.
&&
JPMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 7:37 PM CST | Flash Flood Warning | MEG | DeSoto, Marshall, Tate | 7 hr |
| Mar 9, 7:46 PM CST | Flash Flood Warning | MEG | Coahoma, DeSoto, Panola, Quitman, Tallahatchie, Tate and 1 more | 7 hr |
| Mar 9, 9:38 PM CST | River Flood Warning | MEG | Monroe | 3 days |
| Mar 9, 9:38 PM CST | River Flood Warning | MEG | Monroe | 3 days |
| Mar 9, 11:20 PM CST | Areal Flood Warning | MEG | Coahoma, DeSoto, Quitman, Tate, Tunica | 8 hr |
| Mar 10, 2:58 AM CST | Areal Flood Warning | MEG | DeSoto, Marshall, Tate | 6 hr |
| Mar 10, 3:04 AM CST | Areal Flood Warning | MEG | Coahoma, DeSoto, Panola, Quitman, Tallahatchie, Tate and 1 more | 6 hr |
| Mar 10, 3:40 AM CST | Flood Watch | MEG | Benton, Coahoma, DeSoto, Marshall, Panola, Quitman and 3 more | 12 hr |
| Mar 10, 6:57 AM CST | Areal Flood Warning | MEG | Coahoma, DeSoto, Quitman, Tate, Tunica | 6 hr |
| Mar 10, 8:43 AM CST | Areal Flood Warning | MEG | Benton, DeSoto, Marshall, Tate | 6 hr |
| Mar 10, 8:52 AM CST | Areal Flood Warning | MEG | Coahoma, DeSoto, Lafayette, Panola, Quitman, Tallahatchie and 3 more | 6 hr |
| Mar 10, 10:44 AM CST | Flash Flood Warning | MEG | Coahoma, DeSoto, Panola, Quitman, Tallahatchie, Tate and 1 more | 3 hr |
| Mar 10, 11:13 AM CST | Flash Flood Warning | MEG | DeSoto, Marshall, Tunica | 3 hr |
| Mar 10, 11:47 AM CST | River Flood Warning | MEG | Quitman | 17 days |
| Mar 10, 11:47 AM CST | River Flood Warning | MEG | Quitman | 19 days |
| Mar 10, 11:47 AM CST | River Flood Warning | MEG | Tallahatchie | 15 days |
| Mar 10, 11:57 AM CST | Special Weather Statement | MEG | Panola, Tallahatchie | 48 min |
| Mar 10, 12:22 PM CST | Special Weather Statement | MEG | Tate | 23 min |
| Mar 10, 12:47 PM CST | Flash Flood Warning | MEG | Benton, Marshall | 3 hr |
| Mar 10, 12:49 PM CST | Special Weather Statement | MEG | Calhoun, Chickasaw, Pontotoc | 41 min |
| Mar 10, 1:25 PM CST | Special Weather Statement | MEG | Monroe | 50 min |
| Mar 10, 1:28 PM CST | Special Weather Statement | MEG | Itawamba, Lee, Pontotoc | 47 min |
| Mar 10, 1:39 PM CST | Areal Flood Warning | MEG | Coahoma | 6 hr |
| Mar 10, 1:45 PM CST | Areal Flood Warning | MEG | Coahoma, DeSoto, Quitman, Tunica | 6 hr |
| Mar 10, 2:46 PM CST | Areal Flood Warning | MEG | Calhoun, Coahoma, DeSoto, Lafayette, Marshall, Panola and 5 more | 8 hr |
| Mar 10, 3:24 PM CST | Flash Flood Watch | MEG | Benton, Calhoun, Chickasaw, Coahoma, DeSoto, Itawamba and 13 more | 4 days |
Nearby
Flash Flood Warnings in Mississippi, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.